# SDR AWXA200501538

- Difficulty date: November 16, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834107
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED CRACK, .66 INCHES, ON THE LOWER FLOOR BEAM STRAP AT BS 312, WL 200 AND BL 26R.  MAINTENANCE REMOVED AND INSTALLED NEW STRAP AT BS 312, WL 200 AND BL 26R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4, 8 AND 12.
